# SDR UIEA2012091700429

- Difficulty date: September 10, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 81,340 hours, 15,509 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT FIRST CLASS SECTION, BETWEEN LT SEAT ROWS 12 AND 16, ALL FLOOR PROXIMITY LIGHTS ARE OUT.  RESECURED CONNECTOR AT SEAT 12A.  OPS CHECKED OK IAW MM 33-51-00.
